筋肉注射で使用される持効性ハロペリドール使用中に発生した悪性症候群の1例  [in Japanese] Neuroleptic Malignant Syndrome Caused by Haloperidol Decanoate  [in Japanese]

Search this Article

Author(s)

    • 山口 充 YAMAGUCHI Atsushi
    • 埼玉医科大学総合医療センター高度救命救急センター Department of Emergency and Critical Care Medicine Saitama Medical Center, Saitama Medical School
    • 間藤 卓 MATO Takashi
    • 埼玉医科大学総合医療センター高度救命救急センター Department of Emergency and Critical Care Medicine Saitama Medical Center, Saitama Medical School
    • 井口 浩一 INOKUCHI Koichi
    • 埼玉医科大学総合医療センター高度救命救急センター Department of Emergency and Critical Care Medicine Saitama Medical Center, Saitama Medical School
    • 上村 直子 KAMIMURA Naoko
    • 埼玉医科大学総合医療センター高度救命救急センター Department of Emergency and Critical Care Medicine Saitama Medical Center, Saitama Medical School
    • 志賀 元 SHIGA Hajime
    • 埼玉医科大学総合医療センター高度救命救急センター Department of Emergency and Critical Care Medicine Saitama Medical Center, Saitama Medical School
    • 森脇 龍太郎 MORIWAKI Ryutaro
    • 埼玉医科大学総合医療センター高度救命救急センター Department of Emergency and Critical Care Medicine Saitama Medical Center, Saitama Medical School
    • 堤 晴彦 TSUTSUMI Haruhiko
    • 埼玉医科大学総合医療センター高度救命救急センター Department of Emergency and Critical Care Medicine Saitama Medical Center, Saitama Medical School

Journal

  • 日本救急医学会雑誌

    日本救急医学会雑誌 13(5), 269-273, 2002-05-10

References:  13

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008942086
  • NII NACSIS-CAT ID (NCID)
    AN10284604
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    0915924X
  • Data Source
    CJP  CJPref 
Page Top